Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Redness and burning sensation between the thigh region. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi Doctor..what is your name..
Doctor :   I am Dr.
User :   between my thy's there have been some kinda of a infection
Doctor :   ok
User :   I have applied Bettnovet oinement..this morning after that area its burrning now and i can feel the heat to much what do i do?
Doctor :   ok
Doctor :   WHo said to apply Betnovate?
User :   I had spoken to one of the doctor this week on this website and they had asked me to take Avil..i did so but no use..please suggest what to do..
User :   Betnovate C
Doctor :   Did the doctor ask you to apply Betnovate
User :   A friend of mine..
Doctor :   Do you have itching now
Doctor :   redness
User :   There is not much of itching..but its become hot in that area ..and its burning..
User :   Yup Redness as well..
Doctor :   Immediately take a bath or wash that area with soap
Doctor :   Betnovate is a topical steroid
User :   Doctor i am work..
User :   okay..
Doctor :   Never use it , increases
Doctor :   Now you can get a lactocalamine lotion and apply it for every 4 hours
User :   I work in the day..
User :   Any other alternavite?
Doctor :   Right now the effect is soothening
Doctor :   You said you have burning sensation
User :   Now its okay..but little bit of burning..
Doctor :   Apply Lactocalamine and see a doctor(any general practitioner shall do)
User :   Any paticular brand of Lactocalamine?
User :   Any Skin specialyst in and around?
Doctor :   You can take any barnd
User :   XXXXXXXX Town i Mean
Doctor :   You can search for any doctor near your area
Doctor :   You can search for one at our homepage
User :   oaky thanks..
Doctor :   hi
Doctor :   are you there?
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor